Journal of East China Normal University(Natural Sc ›› 2009, Vol. 2009 ›› Issue (5): 107-117.

• Article • Previous Articles     Next Articles

Pricing forward starting call option in a jump diffusion model

WANG Wei, WANG Wen-sheng, WANG Shuai   

  1. School of Finance and Statistics, East China NormalUniversity, Shanghai} 200241, China
  • Received:2008-12-09 Revised:2009-03-02 Online:2009-09-25 Published:2014-10-13
  • Contact: WANG Wen-sheng

Abstract: By the way of change of measure, a closed solution of pricing formula of
European forward starting call option was given in a double exponential jump diffusion
model. Moreover, a problem of pricing forward call option when the log jump
size has a general distribution was also considered.

Key words: change of measure, Girsanov’s theorem, jump diffusion model, change of measure, Girsanov’s theorem

CLC Number: